Rate of convergence of generalized rational type Baskakov operators


Ispir N.

MATHEMATICAL AND COMPUTER MODELLING, cilt.46, ss.625-631, 2007 (SCI İndekslerine Giren Dergi) identifier identifier

  • Yayın Türü: Makale / Tam Makale
  • Cilt numarası: 46
  • Basım Tarihi: 2007
  • Doi Numarası: 10.1016/j.mcm.2006.11.025
  • Dergi Adı: MATHEMATICAL AND COMPUTER MODELLING
  • Sayfa Sayıları: ss.625-631

Özet

We consider the operators introduced in [V. Gupta, N. Ispir, On the Bezier variant of generalized Kantorovich type Balazs operators, Appl. Math. Lett. 18 (9) (2005) 1053-1061] and estimate their rate of convergence for absolutely continuous functions having a derivative coinciding a.e. with a function of bounded variation. (C) 2006 Elsevier Ltd. All rights reserved.